# SDR 2NVA202311010001

- Difficulty date: October 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N328SS
- Make and model: Robsin R44
- Aircraft serial: 1214
- Aircraft time: 1,470 hours
- Engine: Lyc O540F1B5
- Engine time: 1,470 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 17A29467
- Condition: Damaged
- Location: Engine
- Part time: 1,470 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT IDENTIFIED HIGH MANIFOLD PRESSURE REQUIRED AFTER TAKE OFF AND PERFORMED A PRE CAUTIONARY LANDING OFF AIRPORT. INSPECTION REVEALED A WET SPARK PLUG ON CYLINDER # 6. AFTER REMOVAL OF THE VALVE COVER, A BROKEN INTAKE VALVE TIP WAS DISCOVERED. NEW STYLE ROTATOR CAP INTAKE VALVES ARE INSTALLED PER LYCOMING SI1280D.
